# SDR UPS07M50436

- Difficulty date: July 25, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB CONSTANT SECTION BARREL NUT BORE RT NR 14 FOUND WITH CORROSION.  SPLICE FITTING REMOVED SRM 51-32-01 VII R38.  CORROSION AT BARREL NUT BORE REMOVED BOTTOM REMAIN BLEND OUT 0.198" BORE REAMED TO 0.988" DIA REMAIN BLEND OUT 0.050" FOUND EXCEED LIMIT PER EO MD11-5510-19409-L.  HOLES PICK UP ON TO NEW FITTING DOUGLAS DWG ALC8100.  NEW SPLICE FITTING INSTALLED AT NR 14 BARREL NUT BORE SRM 51-38-01VII R38.  FITTING, FILLET SEALED SRM 51-41-01VII R38.
